Mar 30, 2013
Hello Dr Young, I am currently on prezista,trubada,norvir for almost a year,recently they switched the prezista 400mg two pills once a day to 800mg once a day, i started the 800 two months ago, today i am having very intensive headache that does not go away, do you think is due to prezista? I am stressing lately, thanks in advance. Daylet.
| Response from Dr. Young
Hello Daylet and thanks for posting again.
If you didn't have headaches when you were taking the two-400 mg tablets of Prezista, there's no reason to think that switching to the single 800 mg tablet should have anything to do with the headaches.
Indeed, I'd think that you may have touched on a possible cause- the stress that you're having.
In any event, I'd suggest talking to your care provider about your symptoms.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Glands During Window Period
- Can AIDS Be Transmitted Through Touching An Open Scab?
- Can Someone Get HIV From Sex With A Prostitute?
- Odds Of Contracting HIV Blowjob From A Prostitute
- Bloody Nose After Fingering Stripper Sign Of HIV AIDS
- Chest Cold After Topping With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.